RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Ruzhansky Mikhael Vladimirovich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:696
Abstract pages:3248
Full texts:655
References:543
E-mail:

http://www.mathnet.ru/eng/person9103
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/611131

Publications in Math-Net.Ru
2018
1. M. V. Ruzhansky, D. Suragan, “Elements of Potential Theory on Carnot Groups”, Funktsional. Anal. i Prilozhen., 52:2 (2018),  94–98  mathnet  elib; Funct. Anal. Appl., 52:2 (2018), 158–161  isi  scopus
2. M. V. Ruzhansky, N. E. Tokmagambetov, “On a Very Weak Solution of the Wave Equation for a Hamiltonian in a Singular Electromagnetic Field”, Mat. Zametki, 103:5 (2018),  790–793  mathnet  elib; Math. Notes, 103:5 (2018), 856–858  isi  scopus
2017
3. R. Akylzhanov, M. Ruzhansky, “Net spaces on lattices, Hardy–Littlewood type inequalities, and their converses”, Eurasian Math. J., 8:3 (2017),  10–27  mathnet  mathscinet  isi
4. B. Kanguzhin, M. Ruzhansky, N. Tokmagambetov, “On convolutions in Hilbert spaces”, Funktsional. Anal. i Prilozhen., 51:3 (2017),  77–80  mathnet  elib; Funct. Anal. Appl., 51:3 (2017), 221–224  isi  scopus
2016
5. R. H. Akilzhanoff, E. D. Nursultanov, M. V. Ruzhanskii, “Hardy–Littlewood–Paley-type Inequalities on Compact Lie Groups”, Mat. Zametki, 100:2 (2016),  287–290  mathnet  mathscinet  elib; Math. Notes, 100:2 (2016), 309–312  isi  scopus
6. M. V. Ruzhansky, D. Suragan, “On Schatten norms of convolution-type integral operators”, Uspekhi Mat. Nauk, 71:1(427) (2016),  169–170  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:1 (2016), 157–158  isi  scopus
2015
7. E. D. Nursultanov, M. V. Ruzhansky, S. Yu. Tikhonov, “Nikolskii Inequality and Functional Classes on Compact Lie Groups”, Funktsional. Anal. i Prilozhen., 49:3 (2015),  83–87  mathnet  elib; Funct. Anal. Appl., 49:3 (2015), 226–229  isi  scopus
2013
8. M. V. Ruzhansky, J. Wirth, “On Multipliers on Compact Lie Groups”, Funktsional. Anal. i Prilozhen., 47:1 (2013),  87–91  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 47:1 (2013), 72–75  isi  scopus
2009
9. M. V. Ruzhanskii, “Pointwise van der Corput Lemma for Functions of Several Variables”, Funktsional. Anal. i Prilozhen., 43:1 (2009),  91–93  mathnet  mathscinet  zmath; Funct. Anal. Appl., 43:1 (2009), 75–77  isi  scopus
2005
10. I. V. Kamotskii, M. V. Ruzhansky, “Estimates and Spectral Asymptotics for Systems with Multiplicities”, Funktsional. Anal. i Prilozhen., 39:4 (2005),  78–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 39:4 (2005), 308–310  isi  scopus
2003
11. M. Sugimoto, M. V. Ruzhansky, “Global $L^2$ estimates for a class of Fourier integral operators with symbols in Besov spaces”, Uspekhi Mat. Nauk, 58:5(353) (2003),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:5 (2003), 1044–1046  isi  scopus
2002
12. A. B. Pushnitskii, M. V. Ruzhansky, “Spectral Shift Function of the Schrödinger Operator in the Large Coupling Constant Limit”, Funktsional. Anal. i Prilozhen., 36:3 (2002),  93–95  mathnet  mathscinet  zmath; Funct. Anal. Appl., 36:3 (2002), 250–252  isi  scopus
2001
13. M. V. Ruzhansky, “Regularity of the parametrix of a problem with oblique derivative”, Uspekhi Mat. Nauk, 56:6(342) (2001),  137–138  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:6 (2001), 1179–1180  isi  scopus
14. M. V. Ruzhansky, “Estimates for Fourier integral operators with complex-valued phase functions”, Uspekhi Mat. Nauk, 56:1(337) (2001),  177–178  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:1 (2001), 174–175  isi  scopus
2000
15. M. V. Ruzhansky, “On singularities of affine fibrations of certain types”, Uspekhi Mat. Nauk, 55:2(332) (2000),  149–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:2 (2000), 353–354  isi  scopus
16. M. V. Ruzhansky, “Singularities of affine fibrations in the regularity theory of Fourier integral operators”, Uspekhi Mat. Nauk, 55:1(331) (2000),  99–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:1 (2000), 93–161  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019